The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • A. Mootnick and C. Groves. 2005. A new generic name for the hoolock gibbon (Hylobatidae). International Journal of Primatology 26(4):971-976

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!